# SDR DXTA2025121706140

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500379
- Aircraft time: 8,367 hours, 6,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6401359500
- Part serial: 006424
- Condition: Defective
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN THE DESCENT THE CABIN EMERGENCY LIGHTS BEGAN FLASHING AND CONTINUED TO FLASH UNTIL WE TURNED THE SWITCH OFF AFTER LANDING. CORRECTIVE ACTION:  PERFORMED OPS CHECKS AND ALL LIGHTS WORKED NORMALLY ON GROUND. CUSTOMER REQUESTED REPLACEMENT OF EMER BATTERY. GAINED ACCESS TO BOTH BATTERIES, REPLACED BOTH BATTERIES WITH CUSTOMER SUPPLIED UNITS.  OPS CHECKS SATISFACTORY. WORK DONE REF TO AMM 33-52-01
